MAUDE Adverse Event Report: SMITH & NEPHEW, INC. PRO METAPH TIB STEM 18MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

SMITH & NEPHEW, INC. PRO METAPH TIB STEM 18MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 71501010
Health Effect - Clinical Codes Injury (2348); No Code Available (3191)
Date of Event 08/01/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a revision surgery for a product removal was performed.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A clinical evaluation was conducted and no clinically relevant documentation was provided, therefore, a thorough medical investigation could not be performed.The patient impact beyond the revision surgery and expected post-op convalescence period cannot be determined.No further medical assessment is warranted at this time.Without the actual product involved and/or device information, our investigation cannot proceed. if the device or new information is received in the future, this complaint can be re-opened. no further actions are being taken at this time. we consider this investigation closed.

Brand Name
PRO METAPH TIB STEM 18MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7824702
Report Number1020279-2018-01653
Device Sequence Number1287033
Product Code JWH
UDI-Device Identifier03596010218391
UDI-Public03596010218391
Combination Product (Y/N)N
Initial Reporter CountryWZ
PMA/510(K) Number
K933958
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number71501010
Device Lot NumberASKU
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/01/2018
Supplement Date Received by Manufacturer08/01/2018
Initial Report FDA Received Date08/28/2018
Supplement Report FDA Received Date10/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;